Volume 15, issue 2 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Casson towers and filtrations of the smooth knot concordance group

Arunima Ray

Algebraic & Geometric Topology 15 (2015) 1119–1159
Bibliography
1 S Baader, Slice and Gordian numbers of track knots, Osaka J. Math. 42 (2005) 257 MR2132015
2 C Bohr, On the kinkiness of closed braids, J. Knot Theory Ramifications 11 (2002) 1155 MR1941690
3 A J Casson, Three lectures on new-infinite constructions in $4$–dimensional manifolds, from: "À la recherche de la topologie perdue" (editors L Guillou, A Marin), Progr. Math. 62, Birkhäuser (1986) 201
4 A J Casson, C M Gordon, Cobordism of classical knots, from: "À la recherche de la topologie perdue" (editors L Guillou, A Marin), Progr. Math. 62, Birkhäuser (1986) 181
5 J C Cha, Symmetric Whitney tower cobordism for bordered $3$–manifolds and links, Trans. Amer. Math. Soc. 366 (2014) 3241
6 J C Cha, M Powell, Covering link calculus and the bipolar filtration of topologically slice links, Geom. Topol. 18 (2014) 1539
7 T D Cochran, Derivatives of links: Milnor's concordance invariants and Massey's products, Mem. Amer. Math. Soc. 84, Amer. Math. Soc. (1990) MR1042041
8 T D Cochran, R E Gompf, Applications of Donaldson's theorems to classical knot concordance, homology $3$–spheres and property $P$, Topology 27 (1988) 495 MR976591
9 T D Cochran, S Harvey, P D Horn, Filtering smooth concordance classes of topologically slice knots, Geom. Topol. 17 (2013) 2103
10 T D Cochran, P D Horn, Structure in the bipolar filtration of topologically slice knots, Alg. Geom. Topol. 14 (2015) 1
11 T D Cochran, W B R Lickorish, Unknotting information from $4$–manifolds, Trans. Amer. Math. Soc. 297 (1986) 125 MR849471
12 T D Cochran, K E Orr, P Teichner, Knot concordance, Whitney towers and $L^2$–signatures, Ann. of Math. 157 (2003) 433 MR1973052
13 T D Cochran, E Tweedy, Positive links, Alg. Geom. Topol. 14 (2013) 2259
14 H Endo, Linear independence of topologically slice knots in the smooth cobordism group, Topology Appl. 63 (1995) 257 MR1334309
15 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
16 M H Freedman, $\mathrm{Whitehead}_3$ is a “slice” link, Invent. Math. 94 (1988) 175 MR958596
17 M H Freedman, F Quinn, Topology of $4$–manifolds, Princeton Math. Series 39, Princeton Univ. Press (1990) MR1201584
18 C H Giffen, Link concordance implies link homotopy, Math. Scand. 45 (1979) 243 MR580602
19 D L Goldsmith, Concordance implies homotopy for classical links in $M^3$, Comment. Math. Helv. 54 (1979) 347 MR543335
20 R E Gompf, Smooth concordance of topologically slice knots, Topology 25 (1986) 353 MR842430
21 R E Gompf, Stein surfaces as open subsets of $\mathbb{C}^2$, J. Symplectic Geom. 3 (2005) 565 MR2235855
22 R E Gompf, S Singh, On Freedman's reimbedding theorems, from: "Four-manifold theory" (editors C Gordon, R Kirby), Contemp. Math. 35, Amer. Math. Soc. (1984) 277 MR780584
23 R E Gompf, A I Stipsicz, $4$–manifolds and Kirby calculus, Graduate Studies in Math. 20, Amer. Math. Soc. (1999) MR1707327
24 M Hedden, Notions of positivity and the Ozsváth–Szabó concordance invariant, J. Knot Theory Ramifications 19 (2010) 617 MR2646650
25 M Hedden, P Kirk, Instantons, concordance and Whitehead doubling, J. Differential Geom. 91 (2012) 281
26 M Hedden, C Livingston, D Ruberman, Topologically slice knots with nontrivial Alexander polynomial, Adv. Math. 231 (2012) 913
27 J Hom, The knot Floer complex and the smooth concordance group, Comment. Math. Helv. 89 (2014) 537 MR3260841
28 R C Kirby, The topology of $4$–manifolds, Lecture Notes in Math. 1374, Springer (1989) MR1001966
29 X S Lin, Null-$k$–cobordant links in $S^3$, Comment. Math. Helv. 66 (1991) 333 MR1120650
30 C Livingston, Computations of the Ozsváth–Szabó knot concordance invariant, Geom. Topol. 8 (2004) 735 MR2057779
31 K E Orr, Homotopy invariants of links, Invent. Math. 95 (1989) 379 MR974908
32 C Otto, The $(n)$–solvable filtration of the link concordance group and Milnor's invariants, Alg. Geom. Topol. 14 (2014) 2627
33 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
34 J H Przytycki, Positive knots have negative signature, Bull. Polish Acad. Sci. Math. 37 (1989) 559 MR1101920
35 F Quinn, Ends of maps, III: Dimensions $4$ and $5$, J. Differential Geom. 17 (1982) 503 MR679069
36 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003)
37 D Rolfsen, Knots and links, Math. Lecture Series 7, Publish or Perish (1990) MR1277811
38 L Rudolph, Constructions of quasipositive knots and links, I, from: "Knots, braids and singularities" (editor C Weber), Monogr. Enseign. Math. 31, Enseignement Math. (1983) 233 MR728589
39 L Rudolph, Quasipositivity and new knot invariants, Rev. Mat. Univ. Complut. Madrid 2 (1989) 85 MR1012106
40 L Rudolph, Positive links are strongly quasipositive, from: "Proceedings of the Kirbyfest" (editors J Hass, M Scharlemann), Geom. Topol. Monogr. 2 (1999) 555 MR1734423
41 L Rudolph, Knot theory of complex plane curves, from: "Handbook of knot theory" (editors W Menasco, M Thistlethwaite), Elsevier (2005) 349 MR2179266
42 N Sato, Cobordisms of semiboundary links, Topology Appl. 18 (1984) 225 MR769293
43 R Schneiderman, Whitney towers and gropes in $4$–manifolds, Trans. Amer. Math. Soc. 358 (2006) 4251 MR2231378
44 S Sivek, Is every quasipositive knot strongly quasipositive? (2013)
45 P Traczyk, Nontrivial negative links have positive signature, Manuscripta Math. 61 (1988) 279 MR949818